| Model Number |
43335 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
06/04/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2005 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 a computed tomography (ct) scan of the abdomen revealed the apex of the filter sits adjacent to anterior wall of inferior vena cava (ivc) at the level of the right renal vein.Perforation of the wall manifests as a flat plane between ivc wall.The distal end of the filter component is present at posterior right lateral aspect.The remaining struts sit right at ivc wall without clear perforation.No further information is available at this time.
Event or Problem Description